# SDR GTIA2016022201472

- Difficulty date: February 22, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft time: 13,185 hours, 6,023 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PULSING AIR SOUND NEAR R2 DOOR IS STILL THERE.  STARTS IN CLIMB AROUND 4.0 PSI AND STOPS AROUND 7.3 DIF PRESSURE IN DESCENT IT STARTS IMMEDIATELY AND IS LOUDER THAN LAST FLIGHTS WRITE UP.  PERFORMED OPS CHECK OF THE MANUAL MODE SELECT AND MANUAL MODE PRESSURE CONTROL IAW AMM 21-31-00-710-003-AAND.  OPS TEST OF PRESSURE CONTROL AND MONITORING REF AMMM 21-31-00-710-002-A, NO FAULTS NOTED, PRESSURIZED ACFT ON THE GROUND, REF AMM 05-53-00, COULD NOT DUPLICATE ON GROUND.
